Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Know About Textadera An How Bad Are The Symtoms

Does Anyone Know About Textadera An How Bad Are The Symtoms

posted January 25, 2016
A MyMSTeam Member

I take tecfidera and yes, there is flushing sometimes.....if it lasts more than a few minutes, I take a low dose aspirin.....but I don't mind the flushing.....I pretend that someone said something that made me blush....gotta keep a sense of humour.....:)

posted January 26, 2016
A MyMSTeam Member

I've been on Tecfidera for almost 3 years. I started on it in October 2013. I've been doing really well on this drug and the fact that it's pill and not a shot or infusion has really worked for me. I don't even know if I could even give myself a shot anymore. I probably could, but rather not! I never heard of Gilenya.

posted April 15, 2016
A MyMSTeam Member

For me, I've had very few side effects. I do have occasional stomach discomfort, but that's when I don't eat enough fat and protein. My doctor recommended I eat fat and protein to lessen the possibility of stomach issues. Because of this, I make a point to exercise more often to keep the weight down. He recommended eating peanut butter before taking it.

I had virtually no flushing, but a friend of mine had flushing so bad that it was painful. It just really varies with people and you won't know until you try it.

posted January 27, 2016
A MyMSTeam Member

I take it, minimal problems at first now absolutely no side effects. I no longer take aspirin with it either. Biogen, the company that makes Tecfidera has a copay assistance program as well as a quick start program where they will supply the drug for free pending insurance approval so you don't have to wait to start it. I haven't been on it long enough yet to know if it's working, but the data on the drug is pretty good. I don't know what my doctor did, but my insurance approved it right off the bat without making me try other drugs first. Anyway, if you neuro thinks it a good option for you, I wouldn't be put off by the listed side effects. Everyone is different but looking at the data most people do just fine with it, I can say that I did.

posted January 25, 2016
A MyMSTeam Member

I take tecfidera and have for almost 3 years now. The worst side effect is the 'flushing' as they call it. However, it does not happen everyday and although I become a blaring red blotchy mess hot as hell for about 20 minutes - I am happy with how I am fighting the MS symptoms.

posted April 26, 2016

Related content

View all
For Pam Ella,What Kind Of Diet Do You Follow?
A MyMSTeam Member asked a question 💭
What Is Spasticity ?
A MyMSTeam Member asked a question 💭
What's Your Advice On Handling This Problem?
A MyMSTeam Member asked a question 💭
Already a Member? Log in